# SDR SWAA2021071526492

- Difficulty date: October 27, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 438 FLOOR SUPPORT SHIELD UPPER SURFACE CORRODED STA RBL24 AND W/L157 / REMOVED CORROSION ON FWD SHIELD IN FWD CARGO COMPARTMENT AT STA 438; RBL 24 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS ORIGINAL THICKNESS .032; LOSS OF .013; REMAINING .019' OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG# 1430080 REV- APPLIED CIC IAW AMM 51-21-91-620-802 P/N 143A8126-29
